Subscribe Now Subscribe Today
Science Alert
FOLLOW US:     Facebook     Twitter
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2011 | Volume: 4 | Issue: 3 | Page No.: 140-150
DOI: 10.3923/ajms.2011.140.150
Applications of Homotopy Perturbation Method to Partial Differential Equations
P.R. Sharma and Giriraj Methi

The aim of the study is to solve some linear and non-linear differential equations using Homotopy Perturbation Method. The brilliance of the method in obtaining analytical or approximate solutions of some linear and non-linear partial differential equations are compared with earlier results obtained by Adomian Decomposition Method. This method is more efficient and easy to handle such partial differential equation in comparison to other methods. Numerical results show the efficiency, accuracy and validation of the Homotopy Perturbation Method (HPM).
PDF Fulltext XML References Citation Report Citation
  •    Perturbation Method as a Powerful Tool to Solve Highly Nonlinear Problems: The Case of Gelfand’s Equation
  •    A Comparison Between Adomian’s Decomposition Method and the Homotopy Perturbation Method for Solving Nonlinear Differential Equations
  •    Application of Parameter Expansion Method and Variational Iteration Method to Strongly Nonlinear Oscillator
  •    An Approximate Solution of Blasius Equation by using HPM Method
  •    On the Numerical Approximation of Delay Differential Equations by a Decomposition Method
  •    Fourier Transform Solution of the Semi-linear Parabolic Equation
  •    Explicit Solution of Non-Linear Fourth-Order Parabolic Equations via Homotopy Perturbation Method
  •    Assessment of He’s Homotopy Perturbation Method in Burgers and Coupled Burgers’ Equations
How to cite this article:

P.R. Sharma and Giriraj Methi, 2011. Applications of Homotopy Perturbation Method to Partial Differential Equations. Asian Journal of Mathematics & Statistics, 4: 140-150.

DOI: 10.3923/ajms.2011.140.150








Curve Bottom